Quadripartite version of the Hajnal-Szemerédi theorem

Ryan Martin, Endre Szemerédi

Research output: Contribution to journalArticle

16 Citations (Scopus)


Let G be a quadripartite graph with N vertices in each vertex class and each vertex is adjacent to at least (frac(3, 4)) N vertices in each of the other classes. There exists an N0 such that, if N ≥ N0, then G contains a subgraph that consists of N vertex-disjoint copies of K4.

Original languageEnglish
Pages (from-to)4337-4360
Number of pages24
JournalDiscrete Mathematics
Issue number19
Publication statusPublished - Oct 6 2008



  • Graph packing
  • Hajnal-Szemerédi
  • Regularity lemma

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this